# SDR VNAA202304270024

- Difficulty date: March 12, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N619NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15434
- Aircraft time: 6,217 hours, 6,577 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: LE670396162
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD HANDLE FRAME AT FWD / CENTER BAGGAGE BAY DOOR INTERNAL STRUCTURE.
